Portada
 
 
 
 
Actividades

F.J. Pérez Lázaro
Weak-type lower bounds for high-dimensional Hardy-Littlewood maximal operators on certain measures via averaging operators
Mediterr. J. Math. 19 (5) Article number: 221 (2022)
Artículo en revista

F.J. Pérez Lázaro
Lower bounds for the centered Hardy-Littlewood maximal operator on the real line
J. Math. Anal. Appl. 486 (2020) 123928
Artículo en revista
Preprint

J.M. Aldaz, J. Pérez Lázaro
On high dimensional maximal operators
Banach J. Math. Anal. 7 (2013), no. 2, 225-243
Artículo en revista
Preprint

V.I. Kolyada, F.J. Pérez Lázaro
On Gagliardo-Nirenberg type inequalities
J. Fourier Anal. Appl. (2014) 20:577–607
Artículo en revista
Preprint

J.M. Aldaz, L. Colzani and J. Pérez Lázaro
Optimal bounds on the modulus of continuity of the uncentered Hardy-Littlewood maximal function
J. Geom. Anal. 22 (2012) 132-167
Artículo en revista
Preprint

J.M. Aldaz and J. Pérez Lázaro
Behavior of weak type bounds for high dimensional maximal operators defined by certain radial measures
Positivity 15 (2) (2011) 199-213
Artículo en revista
Preprint

V.I. Kolyada and F.J. Pérez Lázaro
Inequalities for partial moduli of continuity and partial derivatives
Constr. Approx. 34(1) (2011) 23-59
Artículo en revista
Preprint

J.M. Aldaz and J. Pérez Lázaro
The best constant for the centered maximal operator on radial decreasing functions
Math. Inequal. Appl. 14(1) (2011) 173-179
Artículo en revista
Preprint

L. Colzani and J. Pérez Lázaro
Eigenfunctions of the Hardy-Littlewood maximal operator
Colloq. Math. 118 (2) (2010) 379-389
Artículo en revista
Preprint

J.M. Aldaz and F.J. Pérez Lázaro
Regularity of the Hardy-Litllewood maximal operator on block decreasing functions
Stud. Math. 194 (3) (2009) 253-277
Artículo en revista
Preprint

J.M. Aldaz and J. Pérez Lázaro
Boundedness and unboundedness results for sone maximal operators on functions of bounded variation
J. Math. Anal. Appl. 337 (2008) 130-143
Artículo en revista
Preprint

F.J. Pérez Lázaro
Embeddings for anisotropic Besov spaces
Acta Math. Hungar. 119 (1-2) (2008) 25-40
Artículo en revista
Preprint

J.M. Aldaz and J. Pérez Lázaro
Functions of bounded variation, the derivative of the one dimensional maximal function, and applications to inequalities
Trans. Amer. Math. Soc. 359(5) (2007) 2443-2461
Artículo en revista
Preprint

F.J. Pérez
A note on extreme cases of Sobolev embeddings
J. Math. Anal. Appl. 320 (2006) 973-982
Artículo en revista
Preprint

F.J. Pérez
Embedding Theorems for anisotropic Lipschitz spaces
Stud. Math. 168 (1) (2005) 51-72
Artículo en revista
Preprint

V. Kolyada and F.J. Pérez
Estimates of difference norms for functions in anisotropic Sobolev spaces
Math. Nachr. 267 (2004) 46-64
Artículo en revista
Preprint